2019
Том 71
№ 6

All Issues

Ilmuradov D. D.

Articles: 2
Article (Ukrainian)

Solution of Luzin's category problem on the existence of a primitive function

Ilmuradov D. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1369–1374

N. N. Luzin's problem on the existence of a primitive function is considered. We present a more precise formulation of the solution of this problem obtained by Landis.

Article (Ukrainian)

On differential properties of real functions

Ilmuradov D. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 842–848

We study the categorical analog of the Stepanov theorem and new criteria of asymptotic differentiability of real functions.